MAUDE Adverse Event Report: LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT VERIO IQ METER; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT VERIO IQ METER; GLUCOSE MONITORING SYS/KIT
Lot Number 3920485
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2017, the lay user/patient contacted lifescan (lfs) to report that hardware was missing from her onetouch verioiq meter kit.The complaint was classified based on the customer care advocate (cca) documentation.The patient reported that about 6 months prior to contacting lfs, she had not received the usb cable/ac adaptor with the onetouch verioiq starter kit.The patient manages her diabetes with oral medication, diet and/or exercise.She denied making any changes to her usual diabetes management routine following the start of the alleged issue.She reported that one morning, 5 days prior to contacting lfs, she developed symptoms of ¿dizzy, weak, feels like will pass out and headache¿.She denied receiving any treatment for her symptoms.At the time of troubleshooting, the cca confirmed with the patient that the closure seal on the packaging had been intact prior to opening.The cca educated the patient on the correct box contents and the patient reported that the usb cable/ac adaptor had been missing from the starter kit.The issue remained unresolved.The patient¿s products were requested back for investigation and replacement products, including a cable and adaptor, were sent to the patient.Based on the information provided, there is no indication that the subject meter caused or contributed to the development of signs or symptoms that meet lfs criteria for a serious injury reportable adverse event.However, this complaint is being reported as a malfunction because the alleged product issue was not resolved during troubleshooting.

Brand Name
OT VERIO IQ METER
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL
gubelstrasse 34
zug 6300
SZ  6300
MDR Report Key6502681
Report Number3008382007-2017-18231
Device Sequence Number339934
Product Code NBW
UDI-Device Identifier00353885007702
UDI-Public(01)00353885007702
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K110637
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number3920485
Other Device ID Number1-1960Z86
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/05/2017
Device Age29 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2017
Initial Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1